# SDR SWAA2023041124557

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 79,158 hours, 46,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT AT 17ABC INOP<[01] FOUND CONNECT FOR INTERIOR EMERGENCY LIGHT AT 17ABC NOT CONNECTED. CONNECTED THE CONNECTOR FOR AREA LIGHT AT 17ABC PER SIP AND WDM 33-51-14. OPS CHECK GOOD.
